# SDR C2XA08TY122

- Difficulty date: October 7, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14564009410SD
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON PCA FITTING OTBD LUG (ON AILERON) MISSING HAT BUSHING. REMOVED AND REPLACED FITTING IAW EC5750-01177, REV B. AIRCRAFT CURRENTLY IN C-CHECK. (K)
